# SDR SWIA202161317

- Difficulty date: August 2, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 46,999 hours, 40,232 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  SEAT RAIL FROM FS559+80 TO FS621 LBL27 IS CORRODED.    (C-CHECK RO 9-30-21)    REMOVED AND INSTALLED NEW LBL27 SEAT TRACK FROM FS567.00 TO FS621 IAW CRJ200 AMM 53-01-11-000-802 AND CRJ200 AMM 53-01-11-400-802. NO CORROSION PRESENT ON LBL27 SEAT TRACK FROM FS559.00+80 TO FS567.00.
